# SDR S64201308230001

- Difficulty date: August 2, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N957ST
- Make and model: Pilats PC1245
- Aircraft serial: 295
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40424
- Part serial: 1360
- Condition: Damaged
- Location: Mlg
- Part time: 10 hours, 14 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING AND TAXI, CREW NOTICED AN INTERMITTENT NOISE COMING FROM RT MLG AREA AND TIRE APPEARED TO BE LOW.     ACFT FOUND WITH A FLAT TIRE AND ONCE HUB CAP REMOVED, NUTS AND WASHERS FROM WHEEL ASSY WERE FOUND LOOSE AND SOME MISSING.   WHEEL REMOVED AND SEVERAL OF THE WHEEL HALF BOLTS WERE FOUND TO HAVE CONTACTED BRAKE ASSY AS WHEEL ROTATED.  WHEEL HAD ONLY BEEN INSTALLED ON THIS ACFT FOR A TOTAL OF 10.1 HRS AND 14 LANDINGS.  WHEEL TSO IS 10.1 HRS/14 LANDINGS.  WHEEL OVERHAULED FOR EVALUATION AND INVESTIGATION.
